As children get older their needs can change. That’s why Calpol have created CALPOL® SIXPLUS™ Suspension. It’s formulated with over twice the strength of infant paracetamol to provide effective, soothing relief from pain and fever in children aged 6 and over and starts to work on fever in just 15 minutes without being harsh on the tummy.
Each pack comes with an easy dose syringe which helps when dispensing the correct dose of suspension. It relieves the symptoms of fever, cold and flu, teething, headache, toothache, earache, sore throat and other aches and pains. CONTAINS PARACETAMOL.
What can calpol six plus be used for?
- Calpol can be given to children for the following reasons:
- Relieving mild to moderate pain such as headache, toothache, teething, earache or sore throat.
- Reducing a high temperature (fever).
- Relieving aches, pains, fever and general discomfort associated with colds and flu or following childhood vaccinations.
Uses / Instructions
This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. For oral use only. Shake the bottle for at least 10 seconds before use. Always use the syringe supplied with the pack.
Children 6 years & over and Adults
- Child’s Age: 6-8 years; How much up to 4 times a day: 5 ml
- Child’s Age: 8-10 years; How much up to 4 times a day: 7.5 ml (5 ml 2.5 ml)
- Child’s Age: 10-12 years; How much up to 4 times a day: 10 ml (5 ml 5 ml)
- Child’s Age: 12-16 years; How much up to 4 times a day: 10-15 ml (Two to three 5 ml doses)
- Child’s Age: Adults and children over 16 years; How much up to 4 times a day: 10-20 ml (Two to four 5 ml doses)
Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or British Chemist pharmacist.
Not recommended for children under 6 years old. Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.
Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.
As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the sight and reach of children. Check that cap on the bottle is securely engaged at all times.
CALPOL SIXPLUS® Sugar Free Suspension can have side effects, like all medicines, although these don’t affect everyone and are usually mild. Tell your doctor as soon as possible if you notice any of these:
- allergic reactions including swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives.
- becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are very rare effects in people taking paracetamol.
- very rare cases of serious skin reactions have been reported. Symptoms may include: skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen, stop use and seek medical help right away.
If your child shows any of these signs, stop giving paracetamol and talk to a doctor right away. Long term use: People who use medicines containing paracetamol every day for a long time (several months or more) could get certain side-effects, including liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems, but liver function tests may be affected. If you notice any side-effects not included in this leaflet please tell your doctor or pharmacist. Reporting of side-effects: If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at: http://www.mhra.gov.uk/yellowcard www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store By reporting side-effects you can help provide more information on the safety of this medicine
Calpol Six Plus Sugar Free Suspension Liquid contains:
Strawberry flavoured, sugar-free and colour-free suspension containing in 5 ml:Paracetamol 250 mg.
United Kingdom (UK)